There is no complete axiom system for shuffle expressions
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 33 (1999) no. 3, pp. 271-277.
@article{ITA_1999__33_3_271_0,
     author = {Szepietowski, A.},
     title = {There is no complete axiom system for shuffle expressions},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {271--277},
     publisher = {EDP-Sciences},
     volume = {33},
     number = {3},
     year = {1999},
     zbl = {0951.68066},
     mrnumber = {1728427},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1999__33_3_271_0/}
}
TY  - JOUR
AU  - Szepietowski, A.
TI  - There is no complete axiom system for shuffle expressions
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1999
DA  - 1999///
SP  - 271
EP  - 277
VL  - 33
IS  - 3
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1999__33_3_271_0/
UR  - https://zbmath.org/?q=an%3A0951.68066
UR  - https://www.ams.org/mathscinet-getitem?mr=1728427
LA  - en
ID  - ITA_1999__33_3_271_0
ER  - 
Szepietowski, A. There is no complete axiom system for shuffle expressions. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 33 (1999) no. 3, pp. 271-277. http://www.numdam.org/item/ITA_1999__33_3_271_0/

[1] S. L. Bloom and Z. Ésik, Axiomatizing shuffle and concatenation in languages. Inform. and Comput. 139 (1997) 62-91. | MR 1482961 | Zbl 0892.68055

[2] S. L. Bloom and Z. Ésik, Shuffle binoids. Theor. Informatics Appl. 32 (1998) 175-198. | Numdam | MR 1672727

[3] J. E. Hopcroft and J. D. Ullman, Introduction to Automata Theory, Languages, and Computation, Addison-Wesley (1979). | MR 645539 | Zbl 0426.68001

[4] K. Iwama, The universe problem for unrestricted flow languages. Acta Inform. 19 (1983) 85-96. | MR 701879 | Zbl 0487.68065

[5] T. Kimura, An algebraic systems for process structuring and interprocess communication, Proc. 8 Annual Symposium on Theory of Computing (1976) 92-100. | MR 433948 | Zbl 0365.68066

[6] D. Krob, Complete Systems of B-rational identities. Theoret. Comput. Sci. 89 (1991) 207-343. | MR 1133622 | Zbl 0737.68053

[7] A.R. Meyer and A. Rabinovich, A solution of an interleaving decision problem by a partial order techniques, Proc. Workshop on Partial-order Methods in Verification, July 1996, Princeton NJ, Ed. G. Holzmann, D. Peled, V. Pratt, AMS-DIMACS Series in Discrete Math. | Zbl 0879.68070

[8] A. Salomaa, Theory of Automata, Pergamon Press, Oxford (1969). | MR 262021 | Zbl 0193.32901